# SDR SWAA2025112032832

- Difficulty date: November 7, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 29,313 hours, 14,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR EXPANSION JOINT  AT BS 540 CRACKED AT FASTENER LOCATION NEAR LBL 1. REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02-0G-0, 51-40-05-0G-0, AND DWG 143A0060, SHEET 64, REV -.  APPLIED CIC IAW AMM 51-21-91-620-802.
